var _gaq = _gaq || ;
ga.src = ('https:' == document.location.protocol ? 'https://ssl' : 'http://www') + '.google-analytics.com/ga.js';
var s = document.getElementsByTagName('script'); s.parentNode.insertBefore(ga, s);
Monday, October 08, 2012
I had a slight runny tummy that woke me up in the middle of the night and kept me in the toilet for half an hour. I went to see doctor next day, and she gave me pro-gut, charcoal pills and spasmopriv.
After taking the meds twice, I got swollen and itchy hands and feet. Hands were bloated and feet swelled up by 1 size.
Doctor observed that my reaction was quite serious. She suspected that the culprit was spasmopriv. To my understanding, spasmopriv is supposed to relax tummy runs by dilating tummy blood vessels. She was surprised because she has never seen anybody allergic to spasmopriv in her 30 years in the profession. Also it does not seem to be any known side effects associated with this particular medicine.
I was given MC for runny tummy yesterday, and 2 more days today because of the allergic reaction. I am also given Adezio (cetirizine HCI) to be taken twice a day, to ease the allergy.
According to my previous medications given to me, I've been found to be quite resistant to allergic reactions. Therefore it is quite surprising that I'm now reacting to a drug that has no known side effects. To confirm the doctor's suspicion about spasmopriv, I am instructed to recover from the allergy, then start taking pro-gut once a day (since it is quite a neutral medicine). if there are no allergic reaction, then the culprit should be spasmopriv.